# SDR SIMA200124705

- Difficulty date: September 4, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND CENTER OMEGA BEAMS AT FRAMES 20 AND 22 CORRODED.  REMOVED CORROSION FROM CENTER OMEGA BEAMS AT FRAMES 20 AND 22 AND REPAIRED IAW EMB145 SRM AND EMB REPAIR STATEMENT GST-2930/01.  (M)
